# SDR AALA2020010219031

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 72,275 hours, 27,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT INOPERABLE AT ROW 7. MAINTENANCE RECONNECTED CABLE AT ROW 7 AND PERFORMED SATISFACTORY CHECK PER AMM 33-51-00.
